# SDR DL777031098

- Difficulty date: December 17, 2003
- Submitted: December 29, 2003
- Operation: Air carrier
- Aircraft: N863DA
- Make and model: Boeing 777232
- Aircraft serial: 29735
- Aircraft time: 16,314 hours, 2,824 cycles
- System (JASC): 2330 · Entertainment System
- Part: Monitor
- Part number: 1301851100
- Condition: Failed
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SMOKE COMING FROM VIDEO SCREEN OVERHEAD AT SEAT ROW 33G/32G ATL AMT'S.  REMOVED AND REPLACED OVERHEAD MONITOR 32H AND VDU 5.  OPS CHECK NORMAL.
